Alert archive / Missouri / Flash Flood Warnings in 2004
Flash Flood Warning 47, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 2, 2004, 11:31 PM CDT for Jasper County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2004, 11:31 PM CDT (04:31 UTC)
- Expired
- Jul 3, 2004, 5:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Jasper County, MO
The radar
The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 030435 FFWSGF MOC097-031030- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1131 PM CDT FRI JUL 2 2004 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... JASPER COUNTY IN SOUTHWEST MISSOURI. * UNTIL 530 AM CDT. * AT 1129 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT EXCESSIVE RAINFALL WAS PRODUCING FLOODING ACROSS THE WARNED AREA. OFFICIALS CLOSED THE INTERSECTION OF OAK AND HIGHWAY 30 DUE TO WATER OVER THE ROADWAY. IN ADDITION...NUMEROUS LOW WATER CROSSINGS ACROSS THE WARNED AREA ARE LIKELY FLOODED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3709 9458 3708 9412 3732 9411 3734 9458 $$ SAW
1 follow-up statement
000 WGUS73 KSGF 030723 FFSSGF MOC097-109-145-031015- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 220 AM CDT SAT JUL 3 2004 ...FLASH FLOOD WARNING CONTINUES UNTIL 5 AM CDT FOR NEWTON AND LAWRENCE COUNTIES...AND UNTIL 530 AM CDT FOR JASPER COUNTY... AT 2 AM...LOCAL LAW ENFORCEMENT IN LAWRENCE COUNTY REPORTED THAT COUNTY ROAD 1010 WAS FLOODED...ABOUT THREE MILES NORTH OF INTERSTATE 44 EXIT NUMBER 33 IN WESTERN LAWRENCE COUNTY. NO OTHER FLOOD REPORTS HAVE BEEN RECEIVED AT THIS TIME. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES HAD FALLEN ACROSS EASTERN LAWRENCE COUNTY SINCE MIDNIGHT. THIS WILL LIKELY CAUSE FLOODING ALONG HONEY CREEK AND ELM BRANCH BETWEEN MOUNT VERNON AND MARIONVILLE. ALTHOUGH THE HEAVY RAIN HAD ENDED...RUNOFF FROM THE HEAVY RAINFALL EARLIER TONIGHT WILL CONTINUE. THIS WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...LOW WATER CROSSINGS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. $$ FOSTER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 3:25 PM CDT, 8 hours 6 minutes earlier.
Area forecast discussion, Jul 2, 3:25 PM CDT, 8 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 325 PM CDT FRI JUL 2 2004 .DISCUSSION... BANDS OF THUNDERSTORMS SPIRALING AROUND THE UPPER LOW OVER EASTERN KS. ONE SUCH BAND IS MOVING NORTHEAST OF THE CWA...WHILE ADDTIONAL THUNDERSTORMS HAVE DEVELOPED SOUTH OF THE LOW OVER SE KS. COMPLEX OF STORMS THAT MOVED THROUGH SW MO/NW AR/NE OK HAS HELPED STABILIZE MUCH OF THE REGION THROUGH MID AFTERNOON...BUT CLEAR SLOT MOVING INTO THE WESTERN CWA SHOULD DESTABILIZE SE KS WESTERN MO LATE THIS AFTERNOON. ALTHOUGH THE ACTIVITY WILL LIKELY DIE OFF/DIE DOWN THIS EVENING...STRENGTHENING LOW LEVEL FLOW AND COOLING MIDLEVELS SHOULD ALLOW ADDTIONAL STORMS TO REDEVELOP LATE TONIGHT. SKINNY CAPE OF AROUND 1500 J/KG MAY ALLOW AN ISOLATED SEVERE STORM TO DEVELOP...BUT GIVEN PRECIPITABLE WATER VALUES OF 1.7-1.8...HEAVY RAIN AND POSSIBLE FLOODING IS THE MAIN CONCERN. TOYED WITH THE IDEA OF A FLOOD WATCH...BUT LIKE THE LAST COUPLE OF DAYS...MAY BE HARD TO PLACE WHERE THE HEAVIEST RAIN WILL DEVELOP. WILL MENTION LOCALLY HEAVY RAINFALL IN THE ZONE FCST (ALREADY IN THE HWO). WESTERN COUNTIES HAVE RECEIVED THE HEAVIEST AND MOST RECENT WIDESPREAD RAIN...AND WILL BRIEF THE EVENING SHIFT ABOUT MONITORING RAINFALL TRENDS. UPPER LOW WILL CONTINUE TO MOVE EAST ACROSS THE AREA SATURDAY...AND WOULD EXPECT RAIN THREAT TO GRADUALLY EASE FROM WEST TO EAST DURING THE DAY. WEAK SHORTWAVE RIDGE WILL BUILD INTO THE AREA SAT NIGHT AND SUNDAY...BUT ANOTHER IN A SERIES OF SHORTWAVES MAY BEGIN TO AFFECT THE AREA SUN EVENING/SUN NIGHT. HAVE RAISED RAIN CHANCES A BIT SUNDAY NIGHT. THE SHORTWAVE CONGA LINE CONTINUES INTO EARLY NEXT WEEK AND CANT RULE OUT RAIN CHANCES THOROUGH MIDWEEK. ECMWF AND GFS IN REASONABLE AGREEMENT THROUGH 00Z WED BY MOVING MIDLEVEL CLOSED UPPER LOW THROUGH THE NORTHERN PLAINS/UPPER MIDWEST WITH SMALLER SCALE SHORTWAVES MOVING W-E THROUGH THE CENTRAL PLAINS. IN GENERAL...RAIN CHANCES WILL SHIFT NORTHWARD FOR LATE MON/EARLY TUE AS WARM FRONT LIFTS NORTH OF THE AREA...BUT AS SFC LOW MOVES THROUGH THE CORN BELT TUE...FRONT SHOULD MOVES BACK INTO THE AREA. ALL-IN-ALL...SHOULD SEE RELATIVELY ACTIVE WEATHER PATTERN THROUGH WED. && .AVIATION... GENERALLY SEEING VFR AND SCATTERED AREAS OF MVFR CEILINGS OVER THE AREA THIS AFTERNOON. BANDS OF THUNDERSTORMS SPIRALING AROUND AN UPPER LOW OVER EASTERN KANSAS WILL CONTINUE TO AFFECT THE AREA THROUGH MOST OF SATURDAY. BELIEVE WE WILL SEE SOME THUNDERSTORMS REDEVELOP OVER SOUTHEAST KS AND SOUTHWEST MO AS CONDITIONS DESTABILIZE LATE THIS AFTERNOON. ANOTHER MORE ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA LATE TONIGHT AS LOW LEVEL WINDS STRENGTHEN AHEAD OF A COLD FRONT MOVING SLOWLY EAST INTO SOUTHERN MO. WOULD EXPECT CEILINGS TO LOWER TO MVFR/AREAS OF IFR AFTER MIDNIGHT WITH THE MORE ORGANIZED CONVECTION. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE KS...NONE DSA/WFO SGF
Hazardous weather outlook, Jul 2, 7:50 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 750 PM CDT FRI JUL 2 2004 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031100- BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD- DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE- LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS- POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER- WRIGHT- INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON... FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON... MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK... PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS. 750 PM CDT FRI JUL 2 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED SEVERE THUNDERSTORMS. SOME STORMS WILL BE CAPABLE OF DAMAGING WINDS THIS EVENING. EXCESSIVE RAINFALL AND FLOODING WILL ALSO BE POSSIBLE WITH SOME STORMS. AREAS AFFECTED AND TIMING: THIS EVENING...SEVERE THUNDERSTORMS WILL MOVE THROUGH PORTIONS OF SOUTHWEST MISSOURI PRODUCING DAMAGING WINDS AND TORRENTIAL RAINFALL. THROUGH 9 PM...THE STRONGEST STORMS WILL AFFECT AREAS FROM SPRINGFIELD SOUTH AND SOUTHWEST TO CASSVILLE..PINEVILLE...AND BRANSON. ADDITIONAL STRONG STORMS WILL BE POSSIBLE LATE TONIGHT AS A COLD FRONT MOVES SLOWLY EAST IN TO WESTERN PORTIONS OF THE OUTLOOK AREA. DISCUSSION: A SLOW MOVING STORM SYSTEM OVER EASTERN KANSAS WILL SLOWLY MOVE INTO MISSOURI LATE TONIGHT AND SATURDAY. BANDS OF STRONG TO SEVERE THUNDERSTORMS MOVING AROUND THIS STORM CENTER HAVE PRODUCED STRONG TO SEVERE THUNDERSTORMS...WITH ONE OF THESE BANDS MOVING THROUGH SOUTHEAST KANSAS AND SOUTHWEST MISSOURI EARLY THIS EVENING. ADDITIONAL STORMS WILL BE POSSIBLE LATE TONIGHT AS LOW LEVEL WINDS INCREASE AND STORMS REDEVELOP NEAR A COLD FRONT OVER SOUTHEAST KANSAS AND WESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE SLOW MOVING STORM SYSTEM NOW OVER EASTERN KANSAS WILL MOVE WEST TO EAST THROUGH THE OUTLOOK AREA LATE TONIGHT AND SATURDAY. ADDITIONAL HEAVY RAIN PRODUCING THUNDERSTORMS WILL BE POSSIBLE...MAINLY THROUGH EARLY AFTERNOON. A SERIES OF WEAK DISTURBANCES WILL PRODUCE PERIODS OF SCATTERED THUNDERSTORMS FROM LATE SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING OVER PORTIONS OF SOUTHWEST MISSOURI.
In the hours before
Special weather statement, Jul 2, 7:08 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 708 PM CDT FRI JUL 2 2004 MOZ079-080-089-090-093>095-101>104-030500- BARRY-CHRISTIAN-DADE-DALLAS-GREENE-LAWRENCE-MCDONALD-NEWTON-POLK- STONE-TANEY- INCLUDING THE CITIES OF...BOLIVAR...BRANSON...MONETT... MOUNT VERNON...NEOSHO...OZARK AND SPRINGFIELD. 708 PM CDT FRI JUL 2 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 537...IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: BARRY...CHRISTIAN...DADE...DALLAS...GREENE...LAWRENCE...MCDONALD... NEWTON...POLK...STONE AND TANEY. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BOLIVAR... BRANSON...MONETT...MOUNT VERNON...NEOSHO...OZARK AND SPRINGFIELD. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL MEDIA OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST SEVEREWEATHER INFORMATION. && DSA
Local storm report, Jul 2, 7:31 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT FRI JUL 02 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG NEOSHO 36.87N 94.37W
07/02/2004 NEWTON MO LAW ENFORCEMENT
TREES DOWN ACROSS HWY 86 AND BB. REPORTED BY LAW
ENFORCEMENT.
0715 PM FLASH FLOOD NEOSHO 36.87N 94.37W
07/02/2004 NEWTON MO LAW ENFORCEMENT
NUMEROUS CITY STREETS ARE FLOODED AND IMPASSABLE.
REPORTED BY LAW ENFORCEMENT.
0715 PM HAIL NEOSHO 36.87N 94.37W
07/02/2004 0.75 INCH NEWTON MO LAW ENFORCEMENT
REPORTED BY LAW ENFORCEMENT.
0715 PM TSTM WND DMG NEOSHO 36.87N 94.37W
07/02/2004 NEWTON MO LAW ENFORCEMENT
TREES DOWN ACROSS HWY CC NEAR HWY B. REPORTED BY LAW
ENFORCEMENT.
FEHLocal storm report, Jul 2, 7:58 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT FRI JUL 02 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG MONETT 36.92N 93.92W
07/02/2004 BARRY MO EMERGENCY MNGR
TREES DOWN AND DAMAGE TO THE HIGH SCHOOL. REPORTED BY
EMERGENCY MNGR.
FEHLocal storm report, Jul 2, 8:33 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT FRI JUL 02 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG MONETT 36.92N 93.92W
07/02/2004 BARRY MO EMERGENCY MNGR
TREES DOWN...DAMAGE TO THE HIGH SCHOOL...SEVERAL OTHER
BUILDINGS DAMAGED. POWERLINES ARE DOWN IN TOWN.
FEHLocal storm report, Jul 2, 8:53 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT FRI JUL 02 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0744 PM FLASH FLOOD CASSVILLE 36.68N 93.87W
07/02/2004 BARRY MO LAW ENFORCEMENT
NUMEROUS REPORTS IMPASSABLE FLOODING ON STREETS IN TOWN.
REPORTED BY LAW ENFORCEMENT.
FEHLocal storm report, Jul 2, 10:24 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 PM CDT FRI JUL 02 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 2 N JOPLIN 37.11N 94.52W
07/02/2004 JASPER MO LAW ENFORCEMENT
DEPUTY REPORTED TORNADO ON GROUND AT HWY 43 AND BASELINE
ROAD
0650 PM TSTM WND DMG JOPLIN 37.08N 94.52W
07/02/2004 JASPER MO EMERGENCY MNGR
TREES DOWN ON ROADS AND HOMES IN JOPLIN FROM 31ST TO
INDIANA RD. REPORTED BY EMERGENCY MNGR.
0655 PM TSTM WND DMG NEOSHO 36.87N 94.37W
07/02/2004 NEWTON MO LAW ENFORCEMENT
TREES DOWN ACROSS HWY 86 AND BB. REPORTED BY LAW
ENFORCEMENT.
0715 PM FLASH FLOOD NEOSHO 36.87N 94.37W
07/02/2004 NEWTON MO LAW ENFORCEMENT
NUMEROUS CITY STREETS ARE FLOODED AND IMPASSABLE.
REPORTED BY LAW ENFORCEMENT.
0715 PM HAIL NEOSHO 36.87N 94.37W
07/02/2004 0.75 INCH NEWTON MO LAW ENFORCEMENT
REPORTED BY LAW ENFORCEMENT.
0715 PM TSTM WND DMG NEOSHO 36.87N 94.37W
07/02/2004 NEWTON MO LAW ENFORCEMENT
TREES DOWN ACROSS HWY CC NEAR HWY B. REPORTED BY LAW
ENFORCEMENT.
0720 PM TSTM WND DMG MONETT 36.92N 93.92W
07/02/2004 BARRY MO EMERGENCY MNGR
TREES DOWN...DAMAGE TO THE HIGH SCHOOL...SEVERAL OTHER
BUILDINGS DAMAGED. POWERLINES ARE DOWN IN TOWN.
0744 PM FLASH FLOOD CASSVILLE 36.68N 93.87W
07/02/2004 BARRY MO LAW ENFORCEMENT
NUMEROUS REPORTS IMPASSABLE FLOODING ON STREETS IN TOWN.
REPORTED BY LAW ENFORCEMENT.
FEHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:10 PM CDT | Flash Flood Warning | SGF | Lawrence | 4 hr |
| Jul 2, 7:13 PM CDT | Flash Flood Warning | SGF | Newton | 4 hr |
| Jul 2, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 60 min |
| Jul 2, 7:33 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 42 min |
| Jul 2, 7:37 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Jul 2, 8:05 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 40 min |
| Jul 2, 8:16 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 44 min |
| Jul 2, 8:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 47 min |
| Jul 2, 8:48 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 42 min |
| Jul 2, 11:12 PM CDT | Flash Flood Warning | SGF | Lawrence, Newton | 6 hr |
| Jul 3, 1:13 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jul 3, 1:30 AM CDT | Flash Flood Warning | SGF | McDonald | 6 hr |
| Jul 3, 3:25 AM CDT | Flash Flood Warning | SGF | Oregon | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.